# SDR AWXA200400008

- Difficulty date: December 21, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654957319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON LT AIR CONDITIONING BAY FORWARD OUTBOARD DUCT SUPPORT (TEE ANGLE) BS 530, LBL 58, WL 156.  MAINTENANCE REMOVED CRACKED TEE ANGLE BS 530, LBL 58, WL 156; FABRICATED A NEW REPLACEMENT TEE ANGLE PER DWG 65-49573; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 4 & 8 PG 1, 29, & 38.
